# SDR WX0A2015010772340

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 35,619 hours, 24,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CABIN OVERHEAD CEILING EMER LIGHTS INOPERATIVE.  RE-LAMPED TWO OVERHEAD CABIN EMER LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
